# SDR 2008UALA02386

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 56,397 hours, 20,642 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Gouged
- Location: Bs 428-430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO GOUGES FOUND DURING SCRIBE MARK INSPECTION BETWEEN BS 428 AND 430, 1 INCH OTBD OF STR 2L.  MAJOR REPAIR ACCOMPLISHED: INSTALLED DOUBLER REPAIR.
